# SDR CALA2011122300824

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 43,156 hours, 15,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: BACC10BN500L5ME
- Condition: Loose
- Location: Sta 727
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FL 380 PRESSURIZATION WARN HORN SOUNDED.  RAN CHECKLIST UNABLE TO HOLD PRESS IN MANUAL.  EMERGENCY DESCENT - PRESSURIZATION CONTROLLER IN MANUAL WORKED AT 5000 LWR PSI.  FOUND APU DUCT REAR BELLOW IN KEEL BEAM CLAMP OFF, RESCUED.  PERFORMED CABIN PRESSURE LEAK CHECK, TEST PASS REF AMM 05-51-91-790-80 1.
